Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 113, NWS Lubbock, TX

June 5, 20136 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 5, 2013, 10:57 PM CDT for 6 counties in Texas. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 10:57 PM CDT (03:57 UTC)
Expired
Jun 5, 2013, 11:30 PM CDT
In force
33 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Lubbock County, TX, Lynn County, TX

The radar

The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:00 PM CDTTSTM WND GST 623 Nne Tahoka, TX
Jun 5, 11:29 PM CDTTSTM WND GST 676 Ne Lubbock, TX
Jun 5, 11:29 PM CDTTSTM WND GST 776 Ne Lubbock, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3430 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WUUS54 KLUB 060357
SVRLUB
TXC107-153-169-189-303-305-060430-
/O.NEW.KLUB.SV.W.0113.130606T0357Z-130606T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1057 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CROSBY COUNTY IN NORTHWEST TEXAS.
  SOUTHERN FLOYD COUNTY IN NORTHWEST TEXAS.
  GARZA COUNTY IN NORTHWEST TEXAS.
  SOUTHEASTERN HALE COUNTY IN NORTHWEST TEXAS.
  EASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
  LYNN COUNTY IN NORTHWEST TEXAS.

* UNTIL 1130 PM CDT

* AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  A WIND GUST TO 
  82 MPH WAS RECORDED AT THE MESONET SITE NORTH OF SLATON AT 1050PM.
  THESE STORMS   WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES 
  WEST OF AIKEN TO   CAPROCK TO ODONNELL...OR ALONG A LINE EXTENDING 
  FROM 8 MILES   SOUTHEAST OF PLAINVIEW TO 11 MILES EAST OF SLATON 
  TO 13 MILES SOUTH   OF TAHOKA...AND MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE GRASSLAND...
  RALLS...CONE...LOCKNEY...GRAHAM...POST...FLOYDADA...CROSBYTON...
  KALGARY...WHITE RIVER LAKE AND CEDAR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHWEST TEXAS.

&&

LAT...LON 3303 10208 3348 10176 3413 10194 3416 10115
      3374 10104 3328 10104 3296 10131 3296 10208
TIME...MOT...LOC 0355Z 274DEG 34KT 3410 10159 3342 10140
          3298 10177

$$
1 follow-up statement
262 
WWUS54 KLUB 060415
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1115 PM CDT WED JUN 5 2013

TXC107-153-169-189-303-305-060430-
/O.CON.KLUB.SV.W.0113.000000T0000Z-130606T0430Z/
CROSBY TX-FLOYD TX-GARZA TX-HALE TX-LUBBOCK TX-LYNN TX-
1115 PM CDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LYNN...EASTERN LUBBOCK...SOUTHEASTERN HALE...GARZA...SOUTHERN FLOYD
AND CROSBY COUNTIES UNTIL 1130 PM CDT...

AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LOCKNEY TO 7 MILES WEST OF 
KALGARY TO 11 MILES EAST OF ODONNELL...MOVING EAST AT 40 MPH.  THE 
STRONGEST WIND SPEEDS WILL LIKELY IMPACT SOUTHERN CROSBY COUNTY AND 
NORTHERN GARZA COUNTY... HOWEVER SEVERE WIND GUSTS REMAIN POSSIBLE 
ALONG THE ENTIRE LINE OF THUNDERSTORMS.  

LOCATIONS IMPACTED INCLUDE...
  POST...FLOYDADA...CROSBYTON...KALGARY...WHITE RIVER LAKE AND CEDAR
  HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS LUBBOCK COUNTY.  SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3344 10169 3369 10166 3384 10186 3413 10194
      3416 10115 3374 10104 3328 10104 3296 10131
      3296 10197
TIME...MOT...LOC 0412Z 274DEG 34KT 3409 10139 3341 10121
          3297 10158

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:45 PM CDT, 12 minutes earlier.

Area forecast discussion, Jun 5, 10:45 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1045 PM CDT WED JUN 5 2013

.DISCUSSION...
POWERFULL WINDS CONTINUE NOT ONLY ALONG LEADING EDGE OF THE MESO-
COMPLEX...OVER 80 MPH BOTH AT REESE AND WOLFFORTH...BUT ALSO SOME
DISTANCE BEHIND. WE HAVE ISSUED A HIGH WIND WARNING ACCOUNTING FOR
THE HIGH WIND THREAT CONTINUING FOR TWO TO THREE HOURS BEHIND THE
LEADING EDGE. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 959 PM CDT WED JUN 5 2013/

UPDATE...
EXTENDED SEVERE WEATHER THREAT WITH A NEW WATCH AS A WELL
ORGANIZED SEVERE COMPLEX CONTINUES TO ROLL SOUTHEAST THROUGH THE
MIDDLE OF OUR AREA ...SHOULD BE PASSING THROUGH LUBBOCK AREA
BETWEEN 1000 PM AND 1100 PM...THEN INTO SOUTHEASTERN COUNTIES
UNTIL 1 OR 2 AM OR SO BEFORE MOST ACTIVITY MOVES TO THE EAST.
SYSTEM HAS BEEN DOMINATED BY VERY STRONG WINDS AND A FEW REPORTS
OF LARGE HAIL. UPDATED GRIDS FOR HIGHER THUNDERSTORM COVERAGE.
RMCQUEEN

PREV DISCUSSION... /ISSUED 630 PM CDT WED JUN 5 2013/

AVIATION...
COMPUTER MODELS CONTINUE TO HINT AT THE POTENTIAL FOR A LARGE
COMPLEX OF STORMS TO AFFECT BOTH TERMINALS LATER THIS
EVENING/TONIGHT. HAVE INSERTED A TEMPO FOR THIS POSSIBILITY. AN
OUTFLOW BOUNDARY THAT PUSHED THROUGH THE SOUTHERN PLAINS EARLIER
THIS MORNING...HAS VEERED WINDS TO THE NORTHEAST. WINDS WILL
PERSIST FROM THIS DIRECTION THANKS TO A FRONTAL BOUNDARY MAKING
ITS WAY TOWARDS THE SOUTHERN TEXAS PANHANDLE THUS NEARING KCDS.
WIND SPEEDS HAVE THEREFORE INCREASED TO 11 KTS FROM THE NE AS A
RESULT OF THE NEARING FRONT...WITH WIND SPEEDS BEHIND THE FRONT
NOT OVERLY STRONG /15-19 KTS/ BUT COULD BE A FOCUS FOR STORMS IN
THE NEXT FEW HOURS ESPECIALLY FOR KCDS INITIALLY. OVERNIGHT...MVFR
CLOUD DECKS WILL FORM AND LINGER THROUGH MID-LATE MORNING
TOMORROW. THEREAFTER...WILL MAINTAIN A VCSH GIVEN CONTINUED NE SFC
WINDS ENCOURAGING LOW LEVEL MOISTURE...IN ADDITION TO A
DISTURBANCE ALOFT MOVING ACROSS THE AREA TOMORROW PROVIDING FOR
SOME LARGE SCALE ASCENT.

PREV DISCUSSION... /ISSUED 329 PM CDT WED JUN 5 2013/

SHORT TERM...
STILL APPEAR TO BE ON TRACK FOR PRECIP FOR AT LEAST A PORTION OF THE
AREA WITH POSSIBILITY FOR A FAIRLY WIDESPREAD MEANINGFUL RAINFALL
EVENT. THREE AREAS STAND OUT AS POSSIBILITIES FOR AVENUES OF
CONVECTION THIS AFTERNOON AND EVENING. THE FIRST AND MOST CONFIDENT
ONE IS NM HIGH TERRAIN CONVECTION THAT HAS ALREADY INITIATED ON MUCH
OF THE SPINE OF MOUNTAINS THROUGH THE CENTER OF NEW MEXICO. THUNDER
IS MOST CONCENTRATED IN AREAS NORTH OF LAS VEGAS...AND IT IS THIS
AREA THAT HAS A GOOD CHANCE OF MOVING ESEWD DOWN A LOW LEVEL
MOISTURE AXIS INTO THE NRN PART OF THE FCST AREA THIS EVENING.
SECONDARILY IS A COLD FRONT THAT AT 19Z WAS LOCATED NEAR A CLAYTON
NM TO DUMAS TO PERRYTON LINE AND A PRE-FRONTAL TROUGH JUST SOUTH
OF THE FRONT...BOTH OF WHICH HAD SOME CUMULUS DEVELOPING ALONG
THEM. LASTLY IS A ZONE ROUGHLY FROM HOBBS TO SWEETWATER WHERE THE
OUTFLOW BOUNDARY THAT MOVED THROUGH EARLIER TODAY STALLED. SOME
CONFLUENCE NEAR THAT BOUNDARY AS WELL AS SOME WEAK LIFT OVER THAT
BOUNDARY COULD RELEASE SOME INSTABILITY BEFORE AFTN HEATING ENDS.
THAT SAID...FCST POPS WILL FAVOR THE NRN HALF OF THE FCST BEFORE
06Z THEN ERN THIRD BTWN 06Z AND 12Z. TREND WILL BE FROM LIKELY
CATEGORY IN THOSE FAVORED AREAS TO 30-40 PCT IN THE LESS FAVORED
ONES. SEVERE THREAT WILL PERSIST...ALTHOUGH LIMITED WARMING FROM
COOLISH TEMPS BEHIND THE OUTFLOW BOUNDARY IS LIMITING ML CAPE
VALUES TO ABOUT 1500-2500 J/KG. STILL SHOULD BE ENOUGH DESPITE
FAIRLY WEAK FLOW ALOFT FOR POTENTIAL OF SOME SEVERE HAIL AND WIND
PERHAPS TRANSITIONING TO A WIND POTENTIAL SHOULD A LINEAR
ORGANIZATION BE ABLE TO DEVELOP.

COOL POST-FRONTAL TEMPS AND A MORE UNIFORM LOW LEVEL WIND FIELD
SHOULD MINIMIZE PRECIP CHANCES THURSDAY...ALTHOUGH ENOUGH MOISTURE
AROUND TO KEEP SLIGHT CHANCE MENTION GOING. MOIST UPSLOPE PATTERN
FAVORS HIGH TERRAIN CONVECTION AGAIN...LIKELY MOVING INTO THIRD
PERIOD OF THE FCST. MOS TEMPS LOOK FINE FOR BOTH TONIGHT AND
THURSDAY.

LONG TERM...
NORTHWEST FLOW ALOFT AND UPSLOPE SURFACE WINDS WILL KEEP THE BEST
STORM CHANCES CONFINED TO THE SOUTH PLAINS AND FAR SOUTHWEST
PANHANDLE THURSDAY NIGHT...ALTHOUGH EXPECTING THE BRUNT OF ANY
ACTIVITY TO REMAIN ACROSS NEW MEXICO. THIS IS DUE TO EASTERLY
SURFACE WINDS ACROSS WEST TEXAS CONTRIBUTING TO A COOLER AND MORE
STABLE AIRMASS ALONG WITH THE LACK OF ANY APPRECIABLE FORCING.
UPSLOPE FLOW WILL PROVIDE FORCING FOR ASCENT ACROSS THE HIGHER
TERRAIN OF NEW MEXICO. ANY STORMS THAT DEVELOP SHOULD DECREASE IN
INTENSITY AS THEY MOVE EAST AWAY FROM THEIR OROGRAPHIC FORCING AND
BECOME COLD POOL DOMINATED WITHOUT THE DEVELOPMENT OF AN APPRECIABLE
LOW LEVEL JET. SHOULD SEE SOME BETTER INSTABILITY ACROSS THE AREA
FRIDAY AS TEMPERATURES WARM BACK INTO THE LOW TO MID 80S. THIS
SHOULD LEAD TO A BETTER CHANCE FOR STORMS LATE IN THE AFTERNOON INTO
THE EVENING HOURS ACROSS NORTHWEST ZONES AS ACTIVITY ONCE AGAIN
DEVELOPS IN NEW MEXICO AND IS USHERED SOUTHEASTWARD IN A
NORTHWESTERLY FLOW REGIME. SOUTHERLY RETURN FLOW WILL SET UP WITH A
STRONGER NOCTURNAL LOW LEVEL JET SUBSEQUENTLY DEVELOPING. MOISTURE
RETURN WILL DEPEND ON THE DEGREE OF VEERING WIND FIELDS
UNDERGO...WITH BACKED SOUTHEASTERLY FLOW FAVORING A GREATER
TRANSPORT OF MOISTURE.

LONGER RESIDENCE TIME OF SOUTHERLY FLOW WILL INCREASE MOISTURE
FURTHER ON SATURDAY...BUT VEERING WIND FIELDS WILL HELP TO MIX A
DRYLINE EASTWARD AND SLIDE BETTER STORM CHANCES EAST INTO THE
ROLLING PLAINS. WARM AND DRY CONDITIONS REMAIN ON TAP FOR LATE
WEEKEND INTO THE MIDDLE OF NEXT WEEK AS AN UPPER RIDGE BUILDS IN
FROM THE SOUTHWEST...SPELLING HIGH TEMPERATURES IN THE MID 90S TO
NEAR 100 WITH LOWS IN THE MID 60S TO LOW 70S.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        57  77  58  80  60 /  60  20  30  30  30
TULIA         59  78  58  81  61 /  60  20  20  20  30
PLAINVIEW     60  78  59  82  62 /  80  20  20  20  30
LEVELLAND     63  79  61  82  64 /  80  20  20  20  30
LUBBOCK       63  79  61  83  64 /  80  20  20  20  30
DENVER CITY   65  79  62  84  65 /  40  20  20  20  20
BROWNFIELD    65  79  62  83  65 /  70  20  20  20  20
CHILDRESS     63  81  62  85  63 /  60  20  10  10  20
SPUR          65  80  62  84  64 /  80  20  20  10  20
ASPERMONT     69  82  64  85  65 /  80  20  10  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: TXZ027>029-033>035-039>041.

&&

05/99
Hazardous weather outlook, Jun 5, 11:37 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1137 AM CDT WED JUN 5 2013

TXZ021>044-061645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1137 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH THIS AFTERNOON
AND THIS EVENING ACROSS THE ENTIRE AREA TODAY. THE GREATEST AND
MOST LIKELY THREAT FOR THUNDERSTORMS WILL OCCUR DURING THE EVENING
HOURS AS A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP ACROSS
EASTERN NEW MEXICO AND MOVE INTO THE SOUTH PLAINS... AND LATER INTO
THE ROLLING PLAINS... DURING THE OVERNIGHT HOURS. THIS COMPLEX
WOULD LIKELY BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH WITH HAIL TO THE SIZE OF QUARTERS... WITH AN ISOLATED
TORNADO POSSIBLE AS WELL. EARLIER IN THE AFTERNOON... THE
POTENTIAL EXISTS FOR ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT ACROSS BOTH THE SOUTH PLAINS AND ROLLING
PLAINS. HOWEVER... THUNDERSTORM DEVELOPMENT DURING THE EARLY
AFTERNOON IS LESS LIKELY THAN THE OVERNIGHT COMPLEX PREVIOUSLY
DESCRIBED...AND THE PLACEMENT OF INDIVIDUAL STORMS IS RELATIVELY
UNCERTAIN. ANY THUNDERSTORMS THAT DO MANAGE TO DEVELOP DURING THE
AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE WINDS IN EXCESS OF 60
MPH... HAIL TO THE SIZE OF GOLF BALLS... AND AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE EARLY IN THE WEEKEND ACROSS THE
SOUTH PLAINS... PARTICULARLY DURING THE EVENING AND AFTERNOON
HOURS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...
HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 5, 10:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1033 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     TSTM WND GST     4 SSW LUBBOCK           33.53N 101.88W
06/05/2013  M63 MPH          LUBBOCK            TX   NWS OFFICE

&&

EVENT NUMBER LUB1300311

FB
Local storm report, Jun 5, 10:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1035 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND GST     6 SSW WOLFFORTH         33.43N 102.05W
06/05/2013  M84 MPH          LUBBOCK            TX   MESONET

&&

EVENT NUMBER LUB1300312

FB
Local storm report, Jun 5, 10:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1040 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     REESE CENTER            33.59N 102.03W
06/05/2013  M67 MPH          LUBBOCK            TX   MESONET

&&

EVENT NUMBER LUB1300314

FB
Local storm report, Jun 5, 10:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1041 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     6 S OLTON               34.09N 102.14W
06/05/2013  M60 MPH          LAMB               TX   MESONET

&&

EVENT NUMBER LUB1300315

FB
Local storm report, Jun 5, 10:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1044 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     1 ENE MORTON            33.73N 102.74W
06/05/2013  M68 MPH          COCHRAN            TX   MESONET

&&

EVENT NUMBER LUB1300316

FB
Local storm report, Jun 5, 10:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1054 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     2 NE SLATON             33.46N 101.62W
06/05/2013  M82 MPH          LUBBOCK            TX   MESONET

&&

EVENT NUMBER LUB1300317

FB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:35 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer40 min
Jun 5, 8:15 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer, Swisher45 min
Jun 5, 8:57 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Cochran, Lamb, Parmer, Swisher33 min
Jun 5, 9:14 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb16 min
Jun 5, 9:29 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 3 more31 min
Jun 5, 9:40 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum20 min
Jun 5, 9:47 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock, Terry, Yoakum13 min
Jun 5, 9:55 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb, Lubbock, Lynn, Terry and 1 more35 min
Jun 5, 10:00 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Lubbock, Swisher30 min
Jun 5, 10:23 PM CDTHigh Wind WarningLUBBailey, Cochran, Crosby, Dickens, Garza, Hale and 7 more4 hr
Jun 5, 10:26 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Hale, Hockley, Lubbock, Lynn and 1 more34 min
Jun 5, 10:31 PM CDTSevere Thunderstorm WarningLUBStonewall29 min
Jun 5, 10:42 PM CDTAreal Flood AdvisoryLUBLubbock108 min
Jun 5, 11:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Garza, Hale, Kent and 2 more32 min
Jun 5, 11:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent, King, Stonewall31 min
Jun 6, 12:34 AM CDTSpecial Weather StatementLUBKing, Stonewall26 min
Jun 6, 1:02 AM CDTSpecial Weather StatementLUBCottle, King43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.